My last leriod was on june 7, I took the pill on jun 13 [i probably didn't even need it tbh] bled a week later for about 4 days. Anyways when it comes to my period it hardly comes on time usually a few days after. Now its july 11 and still nothing but i do have lower back pain and a lil of cramps. Does this mean i should be getting it soon? Please help im stressing
Why do you say you probably didn't need Plan B? By my reckoning, you were approaching your most fertile time.
Most women ovulate (produce eggs) around day 14 of their monthly cycle (day 1 is the first day of their period). In the 7 days leading up to the ovulation (so, days 7 to 14) a woman's cervical mucus changed, so that it can save any sperm she comes into contact with, ready for when she ovulates. This means that a woman can get pregnant on or close to day 14, from sex that she had 7 days before hand.
The bleeding after taking Plan B sometimes happens & sometimes doesn't. It depends where you are in your cycle when you take the Drug.
You need to do a pregnancy test to make sure the delay is just from taking Plan B (which is common).
The cramps & lower back pain are likely to be just leading up to your period coming, but it's best to be sure, if you don't want to wait & see.
If the test is negative, then I'd expect you'll get your period within a few weeks. Everyone's different, so it's difficult to say exactly when.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 May 2013 • 3 answers
Updated 30 Jan 2017 • 2 answers
Updated 22 Jun 2016 • 1 answer
Updated 21 Aug 2018 • 1 answer
Updated 15 Nov 2018 • 1 answer